iHerb Customer Reviews
Product causes bowel flush
5 people found the following review helpful
Posted by Reviewer1056250 on Aug 11, 2014
For me, living in this body, use of this product at the rate of 2 caps/day over a period of 4-6 weeks inevitably leads to a bowel flush. Very unpleasant. It appears that the formulation has too much magnesium oxide, at least for the requirements of my body. By switching to another product which uses chelated magnesium, I am able to take a sufficiently large enough dose to meet the body's need for magnesium. I do not understand why magnesium oxide is so popular among supplement makers. Most likely it is relatively inexpensive to manufacture. According to Wikipedia magnesium oxide is used to make wallboard and refractory material for furnaces, among other things. I do suspect that as ingredients go magnesium oxide is quite inexpensive which should count for its popularity as a dietary supplement when magnesium is called for. Look around at the various magnesium supplements: many are formulated with magnesium oxide.
Was this review helpful to you?
Note: iHerb does not imply any medical claims from this review. Disclaimer.